My husband is multihandicapped after a intracranial bleeding allmost 10 years ago. He got epilepsy after a antibiotic that gave hin seizures. We have tried every medication there is to try , (over 10 different ones) and thay have all made him worse. A lot worse. From one seizure every 3 months in the beginning, to allmost every day now. He continues to get worse on medications, but he does not get better when medication is taken away, he just does not continue getting worse. He has also tried ketogenic diet, with increaced seizures. VNS is next step, but that takes a few months until he can get that. Noone can find out why he has seizures. My question: Can he have some kind of "poisenus" reaction? He seizures started on antibiotics (iv, got seizures every time a new dose was given, and seizure stopped after a while when the dose was finished. )The seizures has gotten worse on all epilepsy medications. Can he "accumulate" the "poisenus" substances that gives him seizures from the medication, so that it still affects his brain, even after the medication is out of the blood? Is that why he is not getting better when medication is taken away?(back to as good as before the medication was tried) If this can be a posiible reason, is there any way to find proofs? And treatments?